# SDR SWIA200414527

- Difficulty date: December 2, 2004
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 9,515 hours, 7,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STA 280 RBL 9.1 CRACKED ON INBOARD AND OUTBOARD SIDES OF FLOORBEAM WEB, AND AT LEFT OUTBOARD.  ITEM FOUND AT C-CHECK INSPECTION.  INSTALLED NEW SUPPORT ANGLES IAW CRJ 200 SRM 51-42-06 FIG 8, 51-42-21 FIG 10.
